Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 71, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Apr 24, 2011, 11:49 PM CDT for 4 counties in Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2011, 11:49 PM CDT (04:49 UTC)
- Expired
- Apr 25, 2011, 12:30 AM CDT
- In force
- 41 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Coke County, TX, Nolan County, TX, Runnels County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 90 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 11:50 PM CDT | HAIL 1 | Blackwell, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 4:54 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4913 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
649 WUUS54 KSJT 250449 SVRSJT TXC081-353-399-441-250530- /O.NEW.KSJT.SV.W.0071.110425T0449Z-110425T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 1149 PM CDT SUN APR 24 2011 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN NOLAN COUNTY IN WEST CENTRAL TEXAS... SOUTHWESTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS... NORTHEASTERN COKE COUNTY IN WEST CENTRAL TEXAS... NORTHWESTERN RUNNELS COUNTY IN WEST CENTRAL TEXAS... * UNTIL 1230 AM CDT * AT 1148 PM CDT...A SEVERE THUNDERSTORM WAS 2 MILES WEST OF BLACKWELL...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... GOLF BALL SIZE HAIL DAMAGING WINDS IN EXCESS OF 60 MPH. WITH POSSIBLE STORM IMPACTS... NUMEROUS VEHICLE DENTS. MODERATE TO SIGNFICANT ROOF AND PLASTIC SIGN DAMAGE. SOME EXPOSED HOME AND VEHICLE WINDOWS WILL CRACK OR BREAK. INJURY TO UNPROTECTED PEOPLE AND ANIMALS. SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED. LIGHT UNSECURED OBJECTS BLOWN AROUND. SCATTERED POWER OUTAGES POSSIBLE. POTENTIALLY DEADLY LIGHTNING. * THE SEVERE THUNDERSTORM WILL BE NEAR... HYLTON BY 1205 AM CDT... US-277 NEAR THE RUNNELS-NOLAN-TAYLOR COUNTY INTERSECTION AND WINGATE BY 1210 AM CDT... HAPPY VALLEY BY 1215 AM CDT... PUMPHREY BY 1220 AM CDT... DRASCO BY 1225 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3236 9993 3200 9992 3199 10038 3218 10038 TIME...MOT...LOC 0449Z 259DEG 29KT 3209 10035 $$ JOHNSON
1 follow-up statement
421
WWUS54 KSJT 250509
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1209 AM CDT MON APR 25 2011
TXC081-250519-
/O.CAN.KSJT.SV.W.0071.000000T0000Z-110425T0530Z/
COKE TX-
1209 AM CDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COKE COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3236 9993 3200 9992 3199 10023 3205 10024
3208 10024 3209 10025 3222 10027
TIME...MOT...LOC 0509Z 261DEG 30KT 3211 10014
$$
TXC353-399-441-250530-
/O.CON.KSJT.SV.W.0071.000000T0000Z-110425T0530Z/
NOLAN TX-TAYLOR TX-RUNNELS TX-
1209 AM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHWESTERN RUNNELS...SOUTHWESTERN TAYLOR AND SOUTHEASTERN NOLAN
COUNTIES...
AT 1206 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR US-277 NEAR
THE RUNNELS-NOLAN-TAYLOR COUNTY INTERSECTION...OR 9 MILES EAST OF
BLACKWELL...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
PING PONG BALL SIZE HAIL
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
VEHICLE DINGS...
MINOR DAMAGE TO ROOFS.
DAMAGE TO TREE LIMBS...
LIGHT OBJECTS BLOWN AROUND.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PUMPHREY BY 1220 AM CDT...
DRASCO BY 1225 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3236 9993 3200 9992 3199 10023 3205 10024
3208 10024 3209 10025 3222 10027
TIME...MOT...LOC 0509Z 261DEG 30KT 3211 10014
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 10:08 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 24, 10:08 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1008 PM CDT SUN APR 24 2011 .UPDATE... A QUASI STATIONARY FRONT LIES ROUGHLY FROM BOWIE...TO NEAR ABILENE...TO SNYDER WITH A DRYLINE EXTENDING TO THE SOUTH ACROSS WEST TX. THE DRYLINE HAS RETREATED TO THE WEST AND REMAINS GENERLY INACTIVE DUE TO THE INCREASING MLCIN VALUES ACROSS THE REGION. ONE WEAK ECHO IS NOW EVIDENT OVER STERLING COUNTY BUT OTHERWISE THE CU FIELD HAS BEEN ALMOST NON EXISTENT SINCE SUNSET. FARTHER EAST...STORMS OVER THE HEARTLAND AND EASTERN BIG COUNTRY REMAIN SEVERE. STRONG INFLOW EXISTS IN THIS AREA AND ALTHOUGH THE STORMS ARE BEGINNING TO BECOME MORE ELEVATED THE SEVERE THREAT WILL CONTINUE WHILE THE STORMS REMAIN IN OUR CWA. POPS WERE SIGNIFICANTLY REDUCED ACROSS ALL BUT THE EXTREME EASTERN ZONES FOR THE REMAINDER OF THE NIGHT. I ALSO DROPPED THE WATCH FOR ALL BUT A FEW COUNTIES WHERE STORMS ARE STILL ONGOING. WE COULD SEE AN ISOLATED STORM DEVELOP OUT WEST NEAR THE TRIPLE POINT BUT MOST OF THE PRECIP WILL BE CONFINED TO THE EAST. JOHNSON && .PREV DISCUSSION... /ISSUED 837 PM CDT SUN APR 24 2011/ DISCUSSION... WILL BE UPDATING THE FIRE WEATHER FORECAST TO UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR MONDAY AFTERNOON. FIRE WEATHER... MODEL SOUNDING DATA IS NOW SHOWING WEST WINDS FROM 30 TO 50 KNOTS IN THE LOWER HALF OF THE ATMOSPHERE...WITH TURBULENT MIXING LIKELY TO 10 THSD FEET...WINDS OF 20 TO 30 MPH AT 20 FEET ARE POSSIBLE ACROSS MUCH OF THE AREA BEHIND THE DRYLINE AS IT MOVES THROUGH THE AREA. WHILE WE HAVE HAD RAIN ACROSS THE BIG COUNTRY...FINE FUELS WILL STILL BE ABLE TO DRY OUT AND BE RECEPTIVE TO BURNING DUE TO TEMPERATURES IN THE LOWER 90S...AND RELATIVE HUMIDITY VALUES DROPPING INTO THE 15 PERCENT RANGE. WITH ALL THIS IN MIND...WILL GO AHEAD AND UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING AND EXPAND THE AREA TO INCLUDE ALL OF THE BIG COUNTRY...AND AS FAR SOUTH AS MENARD AND SUTTON COUNTIES ALONG THE INTERSTATE 10 CORRIDOR. PREV DISCUSSION... /ISSUED 656 PM CDT SUN APR 24 2011/ DISCUSSION... FORECAST WAS UPDATED EARLIER THIS EVENING FOR THE UPGRADE FROM A SEVERE THUNDERSTORM WATCH TO A TORNADO WATCH. SEE AVIATION SECTION FOR DISCUSSION ON TAF PACKAGE. AVIATION... THE PRIMARY SITE BEING AFFECTED BY THUNDERSTORMS IS KABI. THUNDERSTORMS HAVE BEEN BACKBUILDING TO NEAR THE INTERSECTION OF THE FRONTAL BOUNDARY AND THE DRYLINE. STORM MOVEMENT IS TO THE NORTHEAST...WHILE THE AXIS OF REPEAT THUNDERSTORM ACTIVITY IS SHIFTING SLOWLY TO THE SOUTHEAST. THIS WILL SHIFT THE THUNDERSTORMS EAST OF THE KABI TERMINAL BY OR SHORTLY BEFORE 01Z. HAVE BEEN CARRYING STRONG WIND GUSTS... LOW VISIBILITY AND CEILING WITH THE ONGOING THUNDERSTORMS AT ABILENE. CONDITIONS WILL SIGNIFICANTLY IMPROVE AT KABI AFTER 01Z TO VFR CONDITIONS...BARRING ANY ADDITIONAL CONVECTIVE DEVELOPMENT IN THE VICINITY. A FEW THUNDERSTORMS MAY DEVELOP ALONG THE RETREATING DRYLINE WEST OR SOUTHWEST OF KSJT...AS LARGE SCALE ASCENT FROM APPROACHING UPPER TROUGH IMGINGES ON THE AREA. CARRYING A CB CLOUD GROUP AT KSJT THROUGH LATE EVENING...PENDING DEVELOPMENT. IF ADDITIONAL CONVECTIVE DEVELOPMENT DOES NOT AFFECT THE TAF SITES...VFR CONDITIONS SHOULD PREVAIL EARLY TONIGHT UNTIL 08-10Z MONDAY. LOW- LEVEL SHEAR MAY OCCUR WITH DEVELOPMENT OF LOW-LEVEL JET TOWARD 05Z...AND WILL MONITOR FOR POSSIBLE INCLUSION IN LATER TAF UPDATES. MOISTENING OF THE BOUNDARY LAYER OVERNIGHT WILL RESULT IN SCATTERED TO BROKEN FIELD OF LOW CLOUDS WITH MVFR CEILINGS. CARRYING A LOW CLOUD MENTION AT KBBD AND KJCT EARLY MONDAY MORNING. AS A DRYLINE ADVANCES QUICKLY EASTWARD ACROSS WEST CENTRAL TEXAS LATER MONDAY MORNING...CONDITIONS WILL QUICKLY IMPROVE TO VFR AREAWIDE WITH MOSTLY CLEAR SKIES. IN THE WAKE OF THE DRYLINE PASSAGE MONDAY...SOUTHWEST TO WEST WINDS WILL INCREASE AND BECOME GUSTY THROUGH THE AFTERNOON. PREV DISCUSSION... /ISSUED 427 PM CDT SUN APR 24 2011/ SHORT TERM... SEVERE THUNDERSTORM WATCH 193 FOR MUCH OF OUR NORTHERN AND CENTRAL COUNTIES IS IN EFECT UNTIL 8 PM CDT. SCATTERED SEVERE STORMS ONGOING ACROSS THE BIG COUNTRY ALONG/NORTH OF FRONTAL BOUNDARY WHICH IS DRAPED ROUGHLY ALONG I-20. TRIPLE POINT IS JUST SOUTHWEST OF SWEETWATER...WITH CUMULUS DEVELOPING ALONG THE DRYLINE EXTENDING SOUTH-SOUTHWEST ALONG OUR WESTERN BORDER COUNTIES. HAVE POPS TONIGHT FOR THUNDERSTORMS...THEN DRY ON MONDAY. FIRE WEATHER WATCH WAS ISSUED EARLY THIS AFTERNOON FOR THE TIME PERIOD MONDAY AFTERNOON AND EVENING. THE FIRE WEATHER WATCH IS ACROSS THE AREA ALONG AND WEST OF A LINE FROM THROCKMORTON TO ABILENE TO SAN ANGELO TO OZONA. THIS CONCERN WAS MENTIONED IN MORE DETAIL YESTERDAY ABOUT COMBINATION OF GUSTY SOUTHWEST-WEST WINDS FOLLOWING THE DRYLINE MONDAY...ALONG WITH INTRUSION OF VERY DRY AIR AND WELL-ABOVE NORMAL TEMPERATURES. WIND SPEEDS AND GUSTS HAVE BEEN INCREASED IN THE FORECAST GRIDS TO ACCOUNT FOR THIS SCENARIO. THE 12Z MET AND MAV GUIDANCE PRODUCTS ARE SUPPORTIVE OF WIND SPEEDS WHICH REACH RED FLAG CRITERIA. WILL LIKELY HAVE LAKE WIND ADVISORY CONDITIONS ACROSS THIS SAME AREA MONDAY. LONG TERM... CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ONCE AGAIN TUESDAY AFTERNOON...WHEN A DRYLINE PASSAGE WILL BE FOLLOWED BY GUSTY WEST WINDS...AN INTRUSION OF VERY DRY AIR...AND HOT AFTERNOON TEMPERATURES. COLD FRONTAL PASSAGE TUESDAY NIGHT WITH DRY AND COOLER TEMPERATURES WEDNESDAY. SOUTHERLY FLOW AND WARMING TREND PROGGED TO BEGIN THURSDAY AND CONTINUE INTO SATURDAY...WITH ANOTHER COLD FRONT POSSIBLY ARRIVING NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 63 91 55 93 53 / 10 10 10 0 0 SAN ANGELO 62 94 54 98 53 / 10 10 10 0 0 JUNCTION 66 94 56 95 56 / 10 10 10 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 8 PM CDT MONDAY FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT... FISHER...HASKELL...IRION...JONES...MCCULLOCH...MENARD...NOLAN... RUNNELS...SCHLEICHER...SHACKELFORD...STERLING...SUTTON... TAYLOR...THROCKMORTON...TOM GREEN. && 25
Hazardous weather outlook, Apr 24, 3:19 AM CDT, 20 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 319 AM CDT SUN APR 24 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-250830- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 319 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THE THREAT OF SEVERE WEATHER WILL CONTINUE ACROSS MOST OF WEST CENTRAL TEXAS THIS AFTERNOON AND INTO TONIGHT. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS WITH ISOLATED TORNADOES A SECONDARY THREAT. DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS.
In the hours before
Special weather statement, Apr 24, 9:40 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 940 PM CDT SUN APR 24 2011 TXZ128-250345- CALLAHAN TX- 940 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT FOR CALLAHAN COUNTY... AT 936 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER EULA...OR ABOUT 11 MILES SOUTHWEST OF BAIRD...MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CLYDE BY 950 PM CDT BAIRD BY 1005 PM CDT ADMIRAL BY 1010 PM CDT PUTNAM BY 1030 PM CDT I-20 NEAR THE CALLAHAN-EASTLAND COUNTY LINE BY 1040 PM CDT NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 24, 10:23 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1023 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL BLANKET 31.82N 98.79W
04/24/2011 E1.00 INCH BROWN TX TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL IN BLANKET.
&&
EVENT NUMBER SJT1100142
CDLocal storm report, Apr 24, 10:31 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1031 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM HAIL BLANKET 31.82N 98.79W
04/24/2011 E1.75 INCH BROWN TX BROADCAST MEDIA
&&
EVENT NUMBER SJT1100144
JOHNSONSpecial weather statement, Apr 24, 10:35 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1035 PM CDT SUN APR 24 2011 TXZ064-250400- STERLING TX- 1035 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT FOR STERLING COUNTY... AT 1031 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER NORTH CENTRAL STERLING COUNTY...OR ABOUT 14 MILES NORTH OF STERLING CITY...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF... NORTHEASTERN STERLING COUNTY. PEA SIZE HAIL AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. JOHNSON
Local storm report, Apr 24, 10:45 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1045 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM HAIL MAY 31.98N 98.92W
04/24/2011 E1.75 INCH BROWN TX FIRE DEPT/RESCUE
&&
EVENT NUMBER SJT1100145
JOHNSONSpecial weather statement, Apr 24, 11:07 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1107 PM CDT SUN APR 24 2011 TXZ054-064-065-250445- NOLAN TX-STERLING TX-COKE TX- 1107 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT FOR NOLAN...STERLING AND COKE COUNTIES... AT 1104 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF ROSCOE TO 16 MILES NORTHEAST OF STERLING CITY...MOVING EAST AT 30 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA AND SILVER BY 1115 PM CDT MARYNEAL BY 1120 PM CDT SANCO...ROBERT LEE AND THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53 BY 1125 PM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. JOHNSON
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:06 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 39 min |
| Apr 24, 7:28 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 47 min |
| Apr 24, 8:03 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels | 57 min |
| Apr 24, 8:07 PM CDT | Tornado Warning | SJT | Coleman | 38 min |
| Apr 24, 8:37 PM CDT | Red Flag Warning | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 15 more | 23 hr |
| Apr 24, 8:41 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 49 min |
| Apr 24, 8:47 PM CDT | Tornado Warning | SJT | Brown, Coleman | 43 min |
| Apr 24, 9:26 PM CDT | Tornado Warning | SJT | Brown, Coleman | 64 min |
| Apr 24, 10:07 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 38 min |
| Apr 24, 10:41 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 34 min |
| Apr 24, 11:18 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Sterling | 42 min |
| Apr 25, 12:06 AM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 54 min |
| Apr 25, 12:12 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 48 min |
| Apr 25, 12:23 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 67 min |
| Apr 25, 1:12 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 78 min |
| Apr 25, 12:48 PM CDT | Lake Wind Advisory | SJT | Brown, Coke, Coleman, Concho, Haskell, Jones and 5 more | 5 hr |
| Apr 25, 3:17 PM CDT | Fire Weather Watch | SJT | Brown, Coke, Coleman, Concho, Crockett, Fisher and 12 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.